# SDR SWAA2021081214902

- Difficulty date: September 8, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 77,226 hours, 45,946 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Isolator
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TOP FRAME OF FED; FOUND AFT INBD ISOLATOR FOR FED PANEL 831EZ BROKEN / REMOVED AND REPLACED TOP FRAME AFT INBOARD ISOLATOR FOR PANEL 831EZ IAW SRM 51-40-02-0G-0 AND IPC 52-11-00-05. 59796C 9SEP20
